# SDR CALA0500112

- Difficulty date: April 18, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 21,168 hours, 6,777 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 315A28001
- Part serial: 1184
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING AND APPLYING REVERSE THRUST, THE CABIN FILLED WITH SMOKE.  EMERGENCY DECLARED, NO EVACUATION.  REPLACED INBOARD THRUST REVERSER LOWER ACTUATOR PER AMM 78-31-03.
